# SDR UPS96820069

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2560 · Emergency Equipment
- Part: Exit Slide
- Condition: Loose
- Location: Main Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION, MAIN ENTRY DOOR EMERGENCY EXIT SLIDE UNFASTENED.  RESTOWED ENTRANCE SLIDE.
